MAUDE Adverse Event Report: EXACTECH, INC. COCR FEMORAL HEAD 40MM, +0 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. COCR FEMORAL HEAD 40MM, +0 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 142-40-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number d10: 101-05-03 - drill bit 1 pk 4.5mm dia x 32mm lng; 132-40-54 - nv gxl liner lipped 40mm id, group 4 cups; 164-01-13 - element-stem, collarless w/ha, std offset, sz 13; 180-01-60 - nv crown cup clstr hole 60mm group 4; 180-65-25 - alteon 6.5mm screw, 25mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03529.The most likely underlying cause for the revision reported is prosthesis wear and fracture and a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".
 
Event or Problem Description
It was reported that approximately 77 months after a total replacement procedure, the patient underwent a revision procedure to address prosthesis wear osteolysis.Post operative diagnosis noted wear of the implant.A number of variables including use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) could have all contributed to the increased trend in wear/osteolysis related complaints.Additionally, increased shelf oxidation resulting from the use of nylon vacuum bags without evoh could also have contributed to the increased trend in wear/osteolysis.No further issues or complications were reported.No additional information is available.

Brand Name
COCR FEMORAL HEAD 40MM, +0 OFFSET 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21252702
Report Number1038671-2025-00476
Device Sequence Number20884550
Product Code JDI
UDI-Device Identifier10885862206923
UDI-Public10885862206923
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2018
Device Catalogue Number142-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date01/28/2025
Date Device Manufactured05/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexUnknown